Min Kang

Works (11)

2015 journal article

Optimal stopping for Shepp's urn with risk aversion

Stochastics-An International Journal of Probability and Stochastic Processes, 87(4), 702–722.

By: R. Chen, I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Critical scale for a continuous aimd model

Stochastic Models, 30(3), 319–343.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Fixation time for an evolutionary model

Stochastic Models, 29(3), 328–340.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Markov processes with redistribution

Markov Processes and Related Fields, 19(3), 497–520.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Immortal particle for a catalytic branching process

Probability Theory and Related Fields, 153(1-2), 333–361.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Steady state and scaling limit for a traffic congestion model

ESAIM: Probability and Statistics, 14, 271–285.

By: I. Grigorescu & M. Kang

Source: Crossref
Added: August 28, 2020

2007 journal article

Ergodic properties of multidimensional Brownian motion with rebirth

Electronic Journal of Probability, 12, 1299–1322.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Tagged particle limit for a Fleming-Viot type system

Electronic Journal of Probability, 11, 311–331.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Behavior dominated by slow particles in a disordered asymmetric exclusion process

Annals of Applied Probability, 14(3), 1577–1602.

By: I. Grigorescu, M. Kang & T. Seppalainen

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Hydrodynamic limit for a Fleming-Viot type system

Stochastic Processes and Their Applications, 110(1), 111–143.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Path collapse for multidimensional Brownian motion with rebirth

Statistics & Probability Letters, 70(3), 199–209.

By: I. Grigorescu & M. Kang

Source: NC State University Libraries
Added: August 6, 2018